Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 12, Pages 1995-2003

Characterization of the stability set for non-differentiable fuzzy parametric optimization problems

Department of Mathematics, Faculty of Science, Tanta University, Tanta 31527, Egypt

Received 3 November 2003

Copyright © 2005 Mohamed Abd El-Hady Kassem. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This note presents the characterization of the stability set of the first kind for multiobjective nonlinear programming (MONLP) problems with fuzzy parameters either in the constraints or in the objective functions without any differentiability assumptions. These fuzzy parameters are characterized by triangular fuzzy numbers (TFNs). The existing results concerning the parametric space in convex programs are reformulated to study for multiobjective nonlinear programs under the concept of α-Pareto optimality.